RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 5, Pages 969–992 (Mi izv2222)  

This article is cited in 3 scientific papers (total in 3 papers)

On quasi-local “class fields” of elliptic curves. I

O. N. Vvedenskii


Abstract: In this paper, we consider those elliptic curves defined over a quasi-local field with all finite Galois cohomology finite. The main result is the extension, with preservation of nondegeneracy of Shafarevich–Ogg pairing for curves of the given class, to the components of the paired groups corresponding to the characteristic of the residue field.
Bibliography: 32 titles.

Full text: PDF file (2220 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:5, 913–936

Bibliographic databases:

UDC: 513.6
MSC: Primary 14H45, 14H25; Secondary 12B25
Received: 22.05.1974
Revised: 01.03.1976

Citation: O. N. Vvedenskii, “On quasi-local “class fields” of elliptic curves. I”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976), 969–992; Math. USSR-Izv., 10:5 (1976), 913–936

Citation in format AMSBIB
\Bibitem{Vve76}
\by O.~N.~Vvedenskii
\paper On quasi-local ``class fields'' of elliptic curves.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 5
\pages 969--992
\mathnet{http://mi.mathnet.ru/izv2222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=441984}
\zmath{https://zbmath.org/?q=an:0382.14007}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 5
\pages 913--936
\crossref{https://doi.org/10.1070/IM1976v010n05ABEH001821}


Linking options:
  • http://mi.mathnet.ru/eng/izv2222
  • http://mi.mathnet.ru/eng/izv/v40/i5/p969

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Vvedenskii, “On pairings in elliptic curves over global fields”, Math. USSR-Izv., 12:2 (1978), 225–246  mathnet  crossref  mathscinet  zmath
    2. O. N. Vvedenskii, “The Artin effect in elliptic curves. I”, Math. USSR-Izv., 15:2 (1980), 277–288  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. M. Glazunov, “Dvoistvennost v abelevykh mnogoobraziyakh i formalnykh gruppakh nad lokalnymi polyami”, Chebyshevskii sb., 19:1 (2018), 44–56  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:149
    Full text:65
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019